# SDR HEEA087347

- Difficulty date: June 11, 2003
- Submitted: June 16, 2003
- Operation: Air carrier
- Aircraft: N8595X
- Make and model: Bell 407
- Aircraft serial: 53267
- Aircraft time: 4,293 hours
- System (JASC): 6320 · Main Rotor Gearbox
- Part: Tube
- Part number: 407040628101
- Part serial: NA
- Condition: Kinked
- Location: M/R Gb Oil Sys
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MAIN ROTOR GEARBOX OIL TUBE KINKED NEAR RADIUS.
